# SDR FDEA201204261626

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N8313U35
- Condition: Gouged
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR JAMB FWD FRAME IS GOUGED CHAFED 2 PLACES FS 680 PLUS 5 ABOVE FLOOR LINE.  REMOVED AND REPLACED DOOR FRAME IAW DRAWING 143N8313   P1, REV. L,  AND SRM 51-40-02.  MAJOR REPAIR.
